Sale!
$16.49
Tukol Children's Pain and Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years.
Acetaminophen temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
Fast and Effective relief for children's pain and fever. Oral suspension, cherry flavored.
Tukol Children's Pain and Fever Oral Suspension is aspirin free, ibuprofen free, and gluten free.

Packaging may Vary

You may also like